Journal of Software Engineering and Applications

Volume 5, Issue 12 (December 2012)

ISSN Print: 1945-3116   ISSN Online: 1945-3124

Google-based Impact Factor: 2.24  Citations  h5-index & Ranking

Reliable Multi-path Routing in Selfish Networks with Hidden Information and Actions

HTML  Download Download as PDF (Size: 340KB)  PP. 30-35  
DOI: 10.4236/jsea.2012.512B007    3,739 Downloads   5,018 Views  Citations

ABSTRACT

In this paper, we propose a novel game-theoretical solution to the multi-path routing problem in wireless ad hoc networks comprising selfish nodes with hidden information and actions. By incorporating a suitable traffic allocation policy, the proposed mechanism results in Nash equilibria where each node honestly reveals its true cost, and forwarding subgame perfect equilibrium in which each node does provide forwarding service with its declared service reliability. Based on the generalised second price auction, this mechanism effectively alleviates the over-payment of the well-known VCG mechanism. The effectiveness of this mechanism will be shown through simulations.

Share and Cite:

G. Peng, M. Zou and S. Chan, "Reliable Multi-path Routing in Selfish Networks with Hidden Information and Actions," Journal of Software Engineering and Applications, Vol. 5 No. 12B, 2012, pp. 30-35. doi: 10.4236/jsea.2012.512B007.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.